# SDR AALA2009040800730

- Difficulty date: April 8, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N660AM
- Make and model: Boeing 757223
- Aircraft serial: 25294
- Aircraft time: 54,309 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJU - RIGHT FLOOR EMERGENCY LIGHTS AND COCKPIT EMERGENCY LIGHTS INOPERATIVE.  REPLACED NUMBER 2 DOOR OVERHEAD LIGHT MODULE.
